# SDR USAA2010122093207

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 4,408 hours, 1,319 cycles
- Engine: Iae V2533A5
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT - F/A REPORTS NO AUDIBLE CLICK WHEN TESTING MEGAPHONE IN FWD CABIN.  R & R FWD CABIN MEGAPHONE.  OPS CHECK WAS GOOD.
